The effective cross-section for a $\mu$-meson passage from a proton to a deuton
Doklady Akademii Nauk, Tome 117 (1957) no. 6, pp. 956-958
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1957_117_6_a8,
author = {S. S. Gershtein},
title = {The effective cross-section for a $\mu$-meson passage from a proton to a deuton},
journal = {Doklady Akademii Nauk},
pages = {956--958},
year = {1957},
volume = {117},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1957_117_6_a8/}
}
S. S. Gershtein. The effective cross-section for a $\mu$-meson passage from a proton to a deuton. Doklady Akademii Nauk, Tome 117 (1957) no. 6, pp. 956-958. http://geodesic.mathdoc.fr/item/DAN_1957_117_6_a8/